# SDR USAA2012052500007

- Difficulty date: May 24, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 63,014 hours, 42,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT ROW LIGHT 3C WAS UNSECURE.  MAINTENANCE RE-INSTALLED AND SECURED ROW 3C EMERGENCY LIGHT ASSEMBLY.
